# SDR A6WA201040352

- Difficulty date: April 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 16,734 hours, 15,781 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R75262157
- Condition: Cracked
- Location: Bs 529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE TRANSDUCER MOUNTING BRACKET IN RT MLG WHEEL WELL IS CRACKED.  R & R WITH SERVICEABLE BRACKET PN 601R75262-157 AT RT MLG WHEEL WELL ALL WORK DONE IAW SRM 51-40-11, 51-42-06, 51-22-00, 51-21-11, 51-25-06, 51-25-16.
